Conditions for well-posedness of the Cauchy problem for a model equation
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1982), pp. 8-11
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_9_a1,
author = {O. V. Zaitseva},
title = {Conditions for well-posedness of the {Cauchy} problem for a~model equation},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {8--11},
year = {1982},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_9_a1/}
}
O. V. Zaitseva. Conditions for well-posedness of the Cauchy problem for a model equation. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1982), pp. 8-11. http://geodesic.mathdoc.fr/item/IVM_1982_9_a1/